# SDR 2024FA0000668

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: General aviation
- Aircraft: N648QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605574
- Aircraft time: 15,370 hours, 11,836 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED 54 AREAS OF CORROSION ON THE DROP AISLE FUSELAGE SKIN AND STRINGERS BETWEEN FUSELAGE STATION 175 THRU 355. PERFORMED AN EDDY CURRENT AND ULTRASONIC THICKNESS INSPECTION OF THE BLENDED AREAS. CLEANED, TREATED AND PRIMED AREAS FOUND ACCEPTABLE. FABRICATED AND INSTALLED -001 THRU -017 DOUBLERS, -018 AND 019 SHIMS AND LH AND RH STRINGER SPLICES IN ACCORDANCE WITH AQRD ERO-977594 REV IR TITLED "N648QS DROP AISLE CORROSION REPAIR" DATED JAN 25 2024. SUPPORTED BY FAA FORM 8110-3 DATED 25 JAN 2024.
